# SDR AALA202011219004

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,379 hours, 5,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  MIGRATED PASSENGER CREW DOOR 831 UPPER SUPPORT ARM FITTING ASSEMBLY (AALA202011219004) AND DETERIORATED LOWER SUPPORT ARM FITTING ASSEMBLY (AALA202011239005) AT FORWARD GALLEY AREA.  REPLACED UPPER SUPPORT ARM FITTING AND LOWER SUPPORT ARM FITTING PASSENGER CREW DOOR, IAW AMM 52-11-12-400-001-A.
